# SDR ASAA2014081908894

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,786 hours, 8,021 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRST ATTEMPT UNSUCCESSFUL WITH FAULT LIGHT ILLUMINATED,  RAN QRH CHECKLIST. AFTER 5 MINUTES WAIT, FAULT LIGHT EXTINGUISHED AND SECOND ATTEMPT TO START WAS SUCCESSFUL AT FL 32000.  BOTH ATTEMPTS AT 32000.  ACFT GROUNDED.  ACCOMPLISHED APU CURRENT STATUS AND TEST SHOWS NO FAULTS.  APU FAULT HISTORY SHOWS MAINT MESSAGE 49-41010, NO ACCELERATION SHUTDOWN.  FAULT WAS 5 STARTS OLD. THE ONLY OTHER OCCURRENCE WAS 547 STARTS AGO ON MAY 2ND. PERFORMED FIM 49-40 TASK 801, FAULT WAS INTERMITTENT PER 26(D). FAULT CODE 49-72104 AS STATED IN THE TROUBLESHOOTING TEXT IS NOT RELATED TO THIS DISCREPANCY, FAULT IS NUMEROUS IN MAINT HISTORY PAGE, AS WELL AS NUMEROUS OCCURRENCES OF FAULT MAINT MSG 49-52284 SURGE VALVE POSITION DISAGREE, ALSO NOT RELATED IAW TECH SERVICES. NEITHER FAULT OCCURRED AT THE TIME OF DISCREPANCY. PERFORMED APU GVI PRECAUTIONARY WITH NO DEFECTS FOUND.  PERFORMED APU STARTING OPERATION SEVERAL TIMES REF AMM 49-11-00.  ALL STARTS NORMAL AND NO FAULTS LOGGED.
